# SDR AALA202305257032

- Difficulty date: May 20, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100029035
- Part serial: 5424180
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE EMERGENCY LIGHT LOCATED ON DOOR FRAME 221SW (DOOR 831) IN FORWARD GALLEY AREA. REMOVED AND REPLACED EMERGENCY LIGHT LOCATED ON DOOR FRAME 221SW (DOOR 831) IN FORWARD GALLEY AREA (1EA).
